# SDR YGJR2018090500001

- Difficulty date: August 22, 2018
- Submitted: September 5, 2018
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station 2GYR135N
- Aircraft: N547BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 6085
- Aircraft time: 653 hours, 437 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6047523865
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 653 hours, 437 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON APPROACH INTO AIRPORT THE NR 1 HYDRAULIC FLUID QUANTITY WENT TO ZERO.  AFTER LANDING AND SHUTDOWN MAINTENANCE DISCOVERED THE NR 1 HYDRAULIC CASE DRAIN RETURN LINE HAD BROKEN AT THE SWAGE JUST BEFORE THE FILTER INSIDE THE AFT EQUIPMENT BAY.  ALL THE HYDRAULIC FLUID FROM THE NR 1 SYSTEM WAS LOST.
